# SDR AALA202109280652

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737-8
- Aircraft serial: 44478
- Aircraft time: 1,281 hours, 586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT ONE FLASHLIGHT LOW BATTERY. REMOVED AND REPLACED BATTERY PACK ON FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION PER AMM 25-64-00.
